Case report: Bladder opacification following enteral iopamidol as a sign of occult intestinal infarction

F. V. Coakley, R. J. Owen, Y. Rees, A. R. Dennison

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

A case of intestinal infarction due to superior mesenteric artery embolism is described in a 30-year-old female with Crohn's disease. This was accompanied by bladder opacification following enterai iopamidol administered at endoscopic retrograde cholangiopancreatography. The likely mechanism of this finding is transmural and transperitoneal absorption of enteral contrast medium and its significance as a sign of mesenteric ischaemia is discussed.

Original languageEnglish (US)
Pages (from-to)76-77
Number of pages2
JournalBritish Journal of Radiology
Volume69
Issue number817
DOIs
StatePublished - Jan 1996

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging

Fingerprint Dive into the research topics of 'Case report: Bladder opacification following enteral iopamidol as a sign of occult intestinal infarction'. Together they form a unique fingerprint.

  • Cite this